# SDR CALA2020042000853

- Difficulty date: March 24, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT FUSELAGE FRAME FRAME BS 380 STR 8R AT IB RIVET HOLE. 8-2 (REF AAR NR  99876784) CUTOUT DAMAGE AT FRAME BS380 STR8R AND REPAIRED ASPER B737-700 SRM 53-00-07 ADD EMP:V894533 CORRECTIVE ACTION COMPLIED WITH.
